Filter theory of bounded residuated lattice ordered monoids

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78289

Show full item record


Title: Filter theory of bounded residuated lattice ordered monoids
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2010
Citation: Journal of multiple-valued logic and soft computing. 2010, vol. 16, no. 3-5, s. 449-465.
URI: http://hdl.handle.net/10084/78289
ISSN: 1542-3980
1542-3999
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics